# SDR ERAA201307080049

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 21,351 hours, 32,248 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 11412004434
- Part serial: UE389
- Condition: Chafed
- Location: Rt Wing
- Part time: 21,351 hours, 32,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR HAS DEEP CHAFE SPOT CAUSED BY SPLIT FLAP SWITCH WIRE WS120.98 AND WS121.73.  REPAIRED (BLENDED)CHAFING RT WING AFT SPAR WEB, WS 120 IAW FIELD REPAIR FR-CO-100695.
